Ask Health Experts and Get Answers to Your Health Question ASAP
Hello,I am Dr. Arun and will be helping you today.
I am sorry that your question was unanswered for long.
Lamotrigine and Madopar usually do not have drug interactions. But since both of these act on central nervous system, following are the possibilities;
1) In an individual there can be drug interactions and that may be affecting your walking.
2) Your walking difficult may be due to other reason and need to be investigated by MRI of brain and spine.
Please feel free for your follow up questions.
I would be happy to assist you further, if you need any more information.
Thanks for using Just Answer.
It is privilege assisting you.
Please let me know if you have further queries or unanswered questions.Please consider a positive rating if this interaction has been satisfactory, as this is the only way we experts are credited and compensated for the time and work. You are not charged again for giving a rating.Thank you.Wishing you all the very best in life.
Thank you for the opportunity to answer completely your Question. Please make sure to rate me because that is how I am credited and paid for my work.
Now, I will provide an Additional Service offer so that you have this option available on your question list to get a hold of me directly in the future.
This additional service offer can be used for
- if you would like to schedule a new, private email session or to ask me directly a new question. It's up to you.